# SDR DALA14013165656

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 32,039 hours, 13,973 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER SURFACE 20 INCHES FROM INBD END FOUND AREA DENTED AND DELAMINATED.  REPAIRED IAW SRM 51-70-17.
